# SDR ASAA2019092730848

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 43,382 hours, 13,115 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE MOMENTARY FAILURE OF F/O FMC NO ACTION REQUIRED OPERATION RETURNED TO NORMAL. GROUNDED - YES. PULLED AND RESET FMC2 C/B PER B737-800 FIM 34-61 TASK 836 ETOPS GROUND VERIFICATION NORMAL.
